I have been prescribed Suboxone for about a year and a half. I am prescribed the 8 mg/ 2 mg Buprenorphine and Naloxone Sublingual Films. Anyhow, since I have been on this medication, my pulse/heart rate stays dangerously high. At a complete rest, my heart rate is anywhere between 130-145 bpm. I am also experiencing severe Panic Attacks, now. There is another medication that serves the same purpose, but does not contain Naloxone. The greatest side effect of Naloxone is rapid heart rate. This other medication is called Subutex. I have been to heart specialists, had many test completed and put on various beta blockers, etc Nothing is bringing my heart rate down, and too often I am in "Stroke" or "Heart Attack" range; Still, there is nothing wrong with my heart (for example... heart disease, COPD, blockages, etc.)!. Has anyone else experienced this with this medication Suboxone? Has anyone switched from Suboxone to Subutex because of this side effect? If so, does the Subutex work as well as the Suboxone? The Suboxone has literally saved my life from opiate addiction, meanwhile it is causing other serious health issues. Please, help?
31 Mar 2011
I am also on suboxone, and I am new to treatment. I haven't experienced any heart abnormalities, and I have not taken Subutex. I am a pharmacist assistant, and what I can tell you is that Subutex works the same as Suboxone (if not better)as far as maintainance is concerned. The only difference between the 2 medications is that Suboxone contains naloxone - which is an opiate blocker.
20 Jan 2012
firefighterwife,Call your Doctor who gives you the Suboxone strips right away!! I first started on suboxone tablets over 4 yrs ago.When the strps came out I switched over for a time.I didnt care for the taste strength so switched back. I have had a history of panic attacks but not with Suboxone.Your panic attacks and heart rate swing definetly sounds like a allergic reaction.Do you start to feel anxious when you take the sub.What has the doctor who gave you the sub films said?I have had panic attacks and they are treadful.I myself would try the subutex .It sounds like you are having a reaction and I would call my Doctor now!!Dont wait for the weekend when Doctors are harder to get hold of.Im not a doctor but Suboxone is a 2 part drug.I dont think the opiate would cause that reaction unless you are on too high a dose,but the nalox.
might be the culprit!!! All you can do is try.Everyone is different and Subutex may be for you! PLease call your Doctor who gives you the suboxone right away!!! Let me know how you are doing... and get off the marathon trail !! 130 heart rate is serious work on your system!! Dont keep yourself in this dangerous mode!!! smadero♥
- Suboxone Drug Information
- Subutex Drug Information
- Buprenorphine Drug Information
- Naloxone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. said that subutex was primarily only prescribed & was given to women who were pregnant. I have compained of depression with suboxone - ...
3 answers • 26 Jun 2009
Suboxone Film has been giving me sereve headaches and sometimes even vomiting. Also my feet are sore and tender for some reason. Has anyone had these ...
2 answers • 3 Dec 2010
... different dr now. I was taking subutex, bow I'm on suboxone again cause he won't prescribe me subutex. I know there's a blocker in ...
1 answer • 30 Mar 2011
I heard a rumor about this, last week. Does anyone know if it's true? I tend to doubt it, although I wish it was true. I personally see no ...
4 answers • 20 Sep 2011
I have been using roxys for over a year now and I'm finally through. I obtained a few subutex as well as suboxone. Im thinking of taking the ...
4 answers • 25 Sep 2011